# SDR AALA201704109003

- Difficulty date: April 4, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 20,766 hours, 17,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT MAIN CABIN SEAT TRACK AT Y266 BETWEEN FR 83 AND FR 85. REPAIRED SEAT TRACK PER SRM 53-23-10 REPAIR 54 AND SRM 53-23-10 AD54.
